EconPapers    
Economics at your fingertips  
 

Two simple proofs of a theorem by Harris

Guilherme Carmona

Nova SBE Working Paper Series from Universidade Nova de Lisboa, Nova School of Business and Economics

Abstract: We present two simple proofs of existence of subgame perfect equi- libria in continuous games with perfect information.

Pages: 20 pages
Date: 2006
New Economics Papers: this item is included in nep-gth
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://run.unl.pt/bitstream/10362/82987/1/WP486.pdf

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:unl:unlfep:wp486

Access Statistics for this paper

More papers in Nova SBE Working Paper Series from Universidade Nova de Lisboa, Nova School of Business and Economics Contact information at EDIRC.
Bibliographic data for series maintained by Susana Lopes ().

 
Page updated 2025-03-20
Handle: RePEc:unl:unlfep:wp486